MathSciNet Relay Station
MathSciNet bibliographic data
MR783703 11N37 (20C30)
Vershik, A. M.; Kerov, S. V. Asymptotic behavior of the maximum and generic dimensions of irreducible representations of the symmetric group. (Russian) Funktsional. Anal. i Prilozhen. 19 (1985), no. 1, 25–36, 96.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement